Open Access
2014 Bifurcation of Traveling Wave Solutions of the Dual Ito Equation
Xinghua Fan, Shasha Li
Abstr. Appl. Anal. 2014(SI66): 1-9 (2014). DOI: 10.1155/2014/153139


The dual Ito equation can be seen as a two-component generalization of the well-known Camassa-Holm equation. By using the theory of planar dynamical system, we study the existence of its traveling wave solutions. We find that the dual Ito equation has smooth solitary wave solutions, smooth periodic wave solutions, and periodic cusp solutions. Parameter conditions are given to guarantee the existence.


Download Citation

Xinghua Fan. Shasha Li. "Bifurcation of Traveling Wave Solutions of the Dual Ito Equation." Abstr. Appl. Anal. 2014 (SI66) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07021819
MathSciNet: MR3248845
Digital Object Identifier: 10.1155/2014/153139

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI66 • 2014
Back to Top